RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 7, Pages 1181–1185 (Mi de4604)  

Numerical methods

The effect of viscosity on the solution of a type of periodic bore

G. G. Yelenin

Lomonosov Moscow State University

Full text: PDF file (688 kB)

Bibliographic databases:
UDC: 517.9
Received: 12.02.1982

Citation: G. G. Yelenin, “The effect of viscosity on the solution of a type of periodic bore”, Differ. Uravn., 18:7 (1982), 1181–1185

Citation in format AMSBIB
\Bibitem{Yel82}
\by G.~G.~Yelenin
\paper The effect of viscosity on the solution of a type of periodic bore
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 7
\pages 1181--1185
\mathnet{http://mi.mathnet.ru/de4604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=666456}


Linking options:
  • http://mi.mathnet.ru/eng/de4604
  • http://mi.mathnet.ru/eng/de/v18/i7/p1181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020